RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Journal history

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Fundam. Prikl. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Fundam. Prikl. Mat., 2008, Volume 14, Issue 5, Pages 55–65 (Mi fpm1139)  

Abelian groups that are small with respect to different classes of groups

S. Ya. Grinshpona, I. V. Gerdtb

a Tomsk State University
b Tomsk University of Control Systems and Radioelectronics

Abstract: In this paper, we study Abelian groups that are small with respect to different classes of groups. Completely decomposable torsion free groups that are small with respect to an arbitrary class of torsion free groups are described completely. Direct products of groups small with respect to the class of slender groups are derived.

Full text: PDF file (138 kB)
References: PDF file   HTML file

English version:
Journal of Mathematical Sciences (New York), 2009, 163:6, 662–669

Bibliographic databases:

UDC: 512.541

Citation: S. Ya. Grinshpon, I. V. Gerdt, “Abelian groups that are small with respect to different classes of groups”, Fundam. Prikl. Mat., 14:5 (2008), 55–65; J. Math. Sci., 163:6 (2009), 662–669

Citation in format AMSBIB
\Bibitem{GriGer08}
\by S.~Ya.~Grinshpon, I.~V.~Gerdt
\paper Abelian groups that are small with respect to different classes of groups
\jour Fundam. Prikl. Mat.
\yr 2008
\vol 14
\issue 5
\pages 55--65
\mathnet{http://mi.mathnet.ru/fpm1139}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2533576}
\transl
\jour J. Math. Sci.
\yr 2009
\vol 163
\issue 6
\pages 662--669
\crossref{https://doi.org/10.1007/s10958-009-9701-y}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-73249119923}


Linking options:
  • http://mi.mathnet.ru/eng/fpm1139
  • http://mi.mathnet.ru/eng/fpm/v14/i5/p55

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Фундаментальная и прикладная математика
    Number of views:
    This page:185
    Full text:66
    References:62

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020